# SDR KCSA202409261110

- Difficulty date: September 26, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N767CK
- Make and model: Boeing 747481F
- Aircraft serial: 34017
- Aircraft time: 67,428 hours, 12,551 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL SHEAR TIE AT STA 1000 LBL 75.92 HAS A CRACK INDICATION AT TOP STANDOFF FASTENER
